# SDR ASAA2019101631192

- Difficulty date: October 16, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO DOOR LOWER SILL WEB HAS AN AREA OF CORROSION. GROUNDED - YES. REMOVED CORROSION FROM FWD CARGO DOOR LOWER SILL WEB FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-15-1A-1 FIG 103 DETAIL D REMOVED & REPLACED LOWER DOOR SILL WEB IAW B737-900ER SRM 51-40-02-0G-0 W: 2.00 O: .045 R: .033 L: 3.00 D: .012.
